Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Alcoholic, had tachycardia, PVCS, shaking hands and legs, nausea all morning. Took Diazepam. How serious is this ?

Hi there -
I am an alcoholic 25 year old female. I drank as usual last night, and have had tachycardia (120 bpm), pvcs, shaking hands and legs, and nausea all morning. I drank a glass of orange juice, but it didn't help. I've also taken 10mg of diazepam (I suffer from anxiety). I'm just wondering how serious this is and if I need to go into the ER.
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
thanks for using health care magic.
I have gone through your available history.
Nausea, Tachycardia, shaking hands and legs can be because of both alcohol withdrawal or as a symptoms of anxiety.

But you should consult deaddiction center to get rid of alcohol and anxiety.

Answered: Tue, 9 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor